The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Canadian Mathematical Bulletin
( Vol.35 NO.1 / 1992 )
home Regularity of the Interfaces in the Stefan Problem with a Mushy Region
Pages 136-144
Hong-Ming Yin,
home Artin Rings with Two-Generated Ideals
Pages 133-135
David E.Rush,
home Automorphisms and Derivations of Skew Polynomial Rings
Pages 126-132
Mary P.Rosen, Jerry D.Rosen,
home Finite Lattices of Projections in Factors and Approximately Finite $C^*$-Algebras
Pages 116-125
S.C.Power,
home A Divisor Problem for Values of Polynomials
Pages 108-115
Armel Mercier, Werner Georg Nowak,
home Annihilating Polynomials and Positive Forms
Pages 103-107
D.W.Lewis,
home Algebraic Ideals in Group Rings and Tensor Products
Pages 99-102
John Lawrence,
home The Hausdorff Dimension of an Ergodic Invariant Measure for a Piecewise Monotonic Map of the Interval
Pages 84-98
Franz Hofbauer, Peter Raith,
home Compact Multipolar Sets
Pages 81-83
Kohur Gowrisankaran, Ramasamy Jesuraj,
home A Relation between $S^1$ and $S^3$-Invariant Homotopy in the Stable Range
Pages 75-80
Shirley M.F.Gilbert, Peter Zvengrowski,
home The Entrance Space of a Measure-Valued Markov Branching Process Conditioned on Non-Extinction
Pages 70-74
Steven N.Evans,
home Weighted Averaging Techniques in Oscillation Theory for Second Order Difference Equations
Pages 61-69
Lynn H.Erbe, Pengxiang Yan,
home A Stability Property of a Class of Banach Spaces not Containing $c_0$
Pages 56-60
Patrick N.Dowling,
home A Probabilistic Approach to Gradient Estimates
Pages 46-55
M.Cranston,
home Note on the Space BMOA
Pages 40-45
Jun Soo Choa,
home A Maximum Principle for Subharmonic and Plurisubharmonic Functions
Pages 34-39
Chen Huaihui, P.M.Gauthier,
home A Finitely Generated Modular Ortholattice
Pages 29-33
Gunter Bruns, Michael Roddy,
home Kransnoselski-Mann Iterations in Normed Spaces
Pages 21-28
Jonathan Borwein, Simeon Reich, Itai Shafrir,
home A Tauberian Theorem Concerning Borel-Type and Riesz Summability Methods
Pages 14-20
David Borwein,
home On Projective Varieties with Projectively Equivalent Zero-Dimensional Linear Sections
Pages 3-13
E.Ballico,